| Model Number |
8229306 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis found that visually, there was no damage in the construction of the device observed by the unaided eye.There was a wh ite residue on the outside diameter of the cuff balloon.Functionally, a syringe was used to inject 20cc of air into the cuff and the cuff deflated immediately.For further analysis, a leak test was performed to localize the area of the leak and bubbles (leakage) were observed in the cuff.Under magnification, there was a small puncture in the mid-section of the cuff between the blue- and red-with clear tubing electrodes near the cuff seam.In the returned condition, there was an out of specification condition that was related to the complaint.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that pre-op, emg tube cuff was leaking during the inflation test before intubation.The cuff was inflated with no more than 5ml of air with 5 ml(cc) syringeb and no more than 25cmh2o pressure.There was no patient involvement.
Additional Manufacturer Narrative
H6: annex d/fdc cod has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.